Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number
130003V
Medical Device Problem Code
Difficult to Open or Close (2921)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the battery door not latching on a smiths medical ventilator.No adverse patient effects were reported.
Event or Problem Description
Ro 1134976: battery door not latching.
New Search
Submit an Adverse Event Report
Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key
11632368
Report Number
3012307300-2021-02938
Device Sequence Number
17018209
Product Code
BTL
UDI-Device Identifier
35019315074183
UDI-Public
35019315074183
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
PMA/510(K) Number
K030803
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial,Followup
Report Date
(Section B)
06/18/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
130003V
Device Catalogue Number
130003V
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/10/2021
Was the Report Sent to FDA?
No
Initial Date Received by Manufacturer
03/08/2021
Supplement Date Received by Manufacturer
05/19/2021
Initial Report FDA Received Date
04/08/2021
Supplement Report FDA Received Date
06/18/2021
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
10/05/2005
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1